MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2H8631
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of clearlink system non-dehp extension set separated from the y connector closest to the patient.This was identified when it was removed from the packaging.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.A visual inspection was performed, and it was noted that the tubing was separated from the second y -site clearlink in the upstream part.It was also observed that there was a lack of solvent (the solvent was not applied uniform around the circumference of the tube) during examination of the tubing.Dimensional testing was performed, and the tubing and clearlink y-site housing were according to specification.Insertion of the tubing and second y-site clearlink was also according to specification.The reported condition was verified.The cause of the reported condition was due to inadequate application of the solvent quantities on tubing and y-site joint during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK LUER ACTIVATED VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10240927
Report Number1416980-2020-03819
Device Sequence Number2433219
Product Code FPA
UDI-Device Identifier00085412080949
UDI-Public(01)00085412080949
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K112893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2H8631
Device Lot NumberR19J09042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2020
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1